Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 279-285 (2008)

On a class of Lie $p$-algebras

Camelia Ciobanu

Mircea cel Batran Naval Academy

Abstract: In this paper we study the finite dimensional Lie p-algebras, L splitting on its abelian p-socle, the sum of its minimal abelian p-ideals. In addition, some properties of the Frattini p-subalgebra of L are pointed out.

Keywords: Finite dimensional Lie $p$-algebra, $p$-ideal, $p$-subalgebra

Classification (MSC2000): 17B60,; 17B66, 17B20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition